# SDR ASAA0741935

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 50,562 hours, 29,022 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING.  FRAME TO SKIN ATTACH SHEAR TIE REMOVED AND REPLACED IAW SRM 53-00-07 FIG 201 REPAIR 5.
